# SDR REXA2016040400648

- Difficulty date: April 4, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 25,158 hours, 22,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT BEAM LBL 27 HAS CORROSION AROUND NUTPLATES, FROM STATION 574 - 621.  R & R CARGO FLOOR SUPPORT BEAM LBL 27 FROM FS 570 TO 609 IAW REO 601R-53-61-3778 REV A & SRM 51-40-11, 51-42-06 & 51-42-21, FS 609 - 621.
